# SDR ASOA00038

- Difficulty date: April 25, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR72
- Aircraft serial: 458
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 3012000
- Condition: Inoperative
- Location: Cabin
- Part time: 116 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 42789 - DURING TAXIING OUT, THE FLIGHT ATTENDANT INFORMED CAPTAIN THAT THE EMERGENCY LIGHTS WERE ON.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 73WL. OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
